MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Codes Material Fragmentation (1261); Nonstandard Device (1420); Difficult to Remove (1528); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, the j-stylet was difficult to remove after the channel was created with the curved cannula assembly.The sheath was removed to reposition the device, however, the sheath snapped off.It is unknown if any device fragments were left behind inside the patient.
 
Additional Manufacturer Narrative
The device was returned for evaluation and is pending a technical product analysis.
 
Event or Problem Description
It was reported that during an intracept procedure, the j-stylet was difficult to remove after the channel was created with the curved cannula assembly.The sheath was removed to reposition the device, however, the sheath snapped off.It is unknown if any device fragments were left behind inside the patient.Additional information was received that the device fragments were left inside the patient and they were contained inside the bone.As there is no reportable allegation against the device itself and there was no serious injury, boston scientific no longer considers this to be a reportable event.
 
Additional Manufacturer Narrative
This report is report is being submitted to correct the event description field (b5) in section b, adverse event/product problem.The returned curved cannula was analyzed and a visual inspection revealed that the curved cannula shaft tip was broken.The curved cannula screw threads were also broken.The j-stylet was not returned for analysis.A labeling review did not reveal any anomalies as it states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Excessive force can result in product failure.It also states that breakage, slippage, misuse, or mishandling of instruments or probe, such as on sharp edges, may cause burns or injury to the patient or operative personnel, which is a known risk associated with the use of the intracept intraosseous nerve ablation system.
 
Event or Problem Description
It was reported that during an intracept procedure, the j-stylet was difficult to remove after the channel was created with the curved cannula assembly.The sheath was removed to reposition the device, however, the sheath snapped off.It is unknown if any device fragments were left behind inside the patient.Additional information was received that the device fragments were left inside the patient, and they were contained inside the bone.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22302283
Report Number3006630150-2025-04742
Device Sequence Number15610449
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)261108(10)35582152
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number35582152
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/24/2025
08/03/2025
05/20/2026
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/18/2025
08/28/2025
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale